# SDR 97ZZZX3012

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 562 - FLAPS FAULTED AND STUCK AT APPROXIMATELY 16 DEGREES ON APPROACH TO ORD.  CLEARED FLAP FAULT.
